Integral representation and isomorphism properties of some classes of functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 2, p. 127-178
@article{ASNSP_1965_3_19_2_127_0,
     author = {Nikolsky, S. M. and Lions, Jacques-Louis and Lizorkin, L. I.},
     title = {Integral representation and isomorphism properties of some classes of functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {2},
     year = {1965},
     pages = {127-178},
     zbl = {0151.18001},
     mrnumber = {188771},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_2_127_0}
}
Nikolsky, S. M.; Lions, J. L.; Lizorkin, L. I. Integral representation and isomorphism properties of some classes of functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 2, pp. 127-178. http://www.numdam.org/item/ASNSP_1965_3_19_2_127_0/

1 O.V. Besov, a) Properties of some functionnal spaces. Trondi Mat. Inst. V.A. Stekloff. 60 (1961), p. 42-81 (in Russian). | Zbl 0116.31701

b) On some properties of functionnal spaces. Imbedding and extension theorems, Doklady. t. 126 (6), (1959), p. 1163-1165 (in Russian), | MR 107165

2 J.L. Lions, Un théorème de traces; applicatiotions. C. R. Acad. So. Paris, t. 249 (1959), p. 2259-2261. | MR 114112 | Zbl 0097.09601

3 L.I. Lizorkin, Generalized Liouville derivatives and functional Spaces Lnp (Em). Imbedding theorems. Mat Shornik. 1963, 60 (102), p. 325-352 (in Russian). | Zbl 0134.31703

4 S.M. Nikolskii, a) Approximation des fonctions périodiques par des polynomes trigonométriques. Troudi Mat. Istitute V. V. Stekloff, t. XV. 1945. (in Russian).

b) Inequlities for entire functions of finite type and applications to differentiable functions of several variables. Troudi Mat. Stekloff, t. XXXVIII (1951), (in Russian).

c) On the extension of functions of several variables and their differentiability properties. Mat. Sb. 40 (82), 2 (1956), 244-268 (in Russian).

5 I.I. Ogneviskii, Generalization, of some results of Hardy, Littlewodd and Zygmund on fractionnal derivation and integration of periodic functions. Ukranian Journal of Math. IX (1957), p. 205-210 (in Russian). | Zbl 0081.06104

6 P. Civin, Inequalities for trigonometric integrals. Duke Math. Journal. 1941, 8, 656-665. | MR 5148 | Zbl 0061.13708

7 J Hardy and S. Littlewood, Some properties of fractional integrals I. Math. Zeits. 1928, 27, 565-606. | JFM 54.0275.05 | MR 1544927

8 P.E. Reves and O. Szasz, Some theorems on double trigonometric series. Duke Mathematical Journal 1942, 9, 693-705. | MR 7931 | Zbl 0060.19104

9 L. Schwartz, Théorie des distributions, I, 11, 1950-1951. | Zbl 0037.07301

10 A. Zygmund, Smooth functions. Duke Mathematical Journal 1945, 12, 43-76. | MR 12691 | Zbl 0060.13806

11 A. Zygmund, Trigonometrical series, 1938. | Zbl 0011.01703

12 A.P. Calderon, Partial diffential equations. Eded by Ch. Morrey. Providence 1961.

13 A.P. Calderon, Intermediate spaces and interpolation. Varsovie 1960 (Studia Math. Special Issue 1, 1963). | MR 147896 | Zbl 0124.31803

14 A.P. Calderon, Intermediate spaces and interpolation. The complex method - Studia Math. 1964. | MR 167830 | Zbl 0204.13703

15 P. Grisvard, Math. Scandinavica. (1964).

16 P. Grisvard, Théorèmes de trace. C. R. Acad. Sc. Paris. t. 256 (1963), p. 2990-2992. | MR 155175 | Zbl 0125.34403

17 P. Grisvard, Commutativite des procédés d'interpolation «réel» et « complexe ». C. R. Acad. So. 1964. | Zbl 0138.37803

18 S.G. Krein, On an interpolation theorem..., Doklady Akad. Nank, 130 (1960), p. 491-994. | MR 119094

19 J.L. Lions, Une construction d'expaces d'interpolation. C. R. Acad. Sc. Paris, t. 251 (1960), p. 1853-1855. | MR 119093 | Zbl 0118.10702

20 J.L., Lions, Sur les espaces d'interpolation ; dualité. Math. Scand. 9 (1961), p. 147-177. | MR 159212 | Zbl 0103.08102

21 J.L. Lions, Une propriété de stabilité pour les espaces d'interpolation; applications. C. R. Acad. Sc. Paris, t. 256 (1963),p. 855-857. | MR 147898 | Zbl 0113.09401

22 J.L. Lions, E.M. Agences, Problémes aux limites non homogénes, (III). Annales Scuola Norm. Sup. Pisa, 15 (1961), p. 39-101. | Numdam | Zbl 0101.07901

23 J.L. Lions, J. Peetre, Propriétés d'espaces d'interpolation. C. R. Acad. So. Paris, t. 253 (1960), p. 1747-1749; Sur une classe d'espaces d'interpolation. Publ. Math. Inst. des Hautes Etudes Sci. 19 (1963). | Numdam | MR 133693 | Zbl 0115.33004

24 E. Magenes, Spazi di interpolazione ed equazioni a derivate parziali. VII Congresso U. M. I. Genoa, 1963. | Zbl 0178.16501

25 J. Peetre, Sur le nombre de paramétres dans la définition de certains espaces d'interpolation. Ricerche di Mat. 12 (1963), p. 248-261. | MR 169043 | Zbl 0125.06501

26 J. Peetre, Espaces intermédiaires et la théorie constructive des fonctions. C. R. Acad So. Paris 256 (1963), p. 54-55. | MR 178380 | Zbl 0119.10201

27 J. Peetre, On an equivalence theorem of Taibleson. To appear.

28 J. Peetre, Espaces d'interpolation , généralisations, applications. To appear. | Zbl 0151.17902

29 L. Schwartz, Théorie des distributions à valeurs vectorielles. Annales Institut Fourier 7 (1957), p. 1-141, 8 (1958), p 1-209. | Numdam | MR 107812 | Zbl 0089.09601

30 S.L. Sobolev, Applications de l'Analyse fonctionnelle à la Physique Mathématique. Leningrad 1950.

31 M.H. Taibleson, Lipschitz classes of function and distributions in En Bull. Amer. Math. Soc. 69 (1963), p. 487-493. | MR 150581 | Zbl 0123.30502

32 S.V. Uspenskii, On imbedding theorems for « weight » classes. Troudi Mat. Inst. Akad. Nauk. CCCP, 1961 (60), p. 283-303 (in Russian). | MR 136980 | Zbl 0198.46106

33 O.V. Besov, On extension of functions... Mat. Sbornik. t. 58, (100), 2 (1962), p. 673-684 (in Russian). | MR 140926 | Zbl 0116.04603

34 L.I. Lizorkin, Functions of Hirschmann type... Mat. Sbornik, t. 63-4 (1961) (in Russian).

35 L. Schwartz, Théorie des distributions. t. I et II. Paris 1950- 51. | Zbl 0037.07301

36 N.S. Gradztein I.M. Rijik, Tables. Moscow 1962 (in Russian)

37 H. Kober, On fractionnal Integrals and Derivatives. The Quart..J. of Math. vol. 2 (43) (193-211)- 1940. | JFM 66.0520.02 | MR 3269 | Zbl 0025.18502